# SDR UIEA2014080500366

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B1520714
- Condition: Corroded
- Location: Lt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER CHORD, LT BODY GEAR WW LOWER CHORD CORROSION STATION 1350 BETWEEN LBL 34 & LBL 45.  REPAIR DAMAGE AREA IAW EI NO T2014A53B-2249 REV 2 CONDITION CHECK SATISFIED.
